# SDR GTIA2025011638673

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N983NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11511
- Aircraft time: 5,377 hours, 2,360 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Line
- Condition: Loose
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON APPROACH ISOLATED TO PACK 1-PERFORMED INSPECTION OF APU IAW AMM 49-00-00. FOUND LOOSE LINE. TIGHTENED & SECURED LINE IAW AMM 49-11-00-08. PERFORMED OPS CHECK IAW AMM 49-00-00-05 OPS TEST GOOD. NO FAULTS NOTED.
